# SDR A6WA201240558

- Difficulty date: May 19, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 22,249 hours, 21,373 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Attach Fitting
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 444AT GOUGED IN INBD SIDE ATTACH FITTING.  REPAIR GOUGE ON INBD SIDE ATTACH FITTING IAW REO 601R-78-33-3992 REV, NC.
